# SDR SWAA2014081530919

- Difficulty date: August 2, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 36,505 hours, 21,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME CRACKED IN THE UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
